Pairwise difference estimators for nonlinear models

Bo E. Honore, James L. Powell

Research output: Chapter in Book/Report/Conference proceedingChapter

20 Scopus citations

Abstract

This paper uses insights from the literature on estimation of nonlinear panel data models to construct estimators of a number of semiparametric models with a partially linear index, including the partially linear logit model, the partially linear censored regression model, and the censored regression model with selection. We develop the relevant asymptotic theory for these estimators and we apply the theory to derive the asymptotic distribution of the estimator for the partially linear logit model.We evaluate the finite sample behavior of this estimator using a Monte Carlo study.

Original languageEnglish (US)
Title of host publicationIdentification and Inference for Econometric Models
Subtitle of host publicationEssays in Honor of Thomas Rothenberg
PublisherCambridge University Press
Pages520-553
Number of pages34
ISBN (Electronic)9780511614491
ISBN (Print)9780521844413
DOIs
StatePublished - Jan 1 2005

All Science Journal Classification (ASJC) codes

  • Economics, Econometrics and Finance(all)

Fingerprint Dive into the research topics of 'Pairwise difference estimators for nonlinear models'. Together they form a unique fingerprint.

Cite this